# SDR CALA2022050901196

- Difficulty date: May 9, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757
- Aircraft serial: 32591
- Aircraft time: 62,869 hours, 18,802 cycles
- System (JASC): 2422 · AC Inverter
- Part: None
- Part number: NA
- Condition: Inoperative
- Location: Both
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BOTH UTIL BUS OFF AT THRUST ADVANCEMENT FOR  TO ADDING PICTURE REPLACED BPCU REF AMM24-41-03 OPS CHK GOOD NO LATCHED FAULTS IS FOUND ROTABLE PARTS CHANGE WAS INDICATED - TT # 1652441  SN OFF 1433 CONTROL, BUS PO  OFF 99-2441-9-0001 1433 ON 99-2441-9-0001 1072
